# SDR REXA2014100801045

- Difficulty date: October 8, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 14,872 hours, 9,271 cycles
- Engine: Ge CF348C5
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CRJ900 C1 NR 1 ENG AFT CORE COWL SHOWS WEAR DAMAGE AT PYLON INTERFACE AREA.  REPAIRED NR 1 ENG AFT CORE COWL AT PYLON INTERFACE IAW SRM 54-13-00-201-006-A01.
